Ori an
iterative method withdeflation for systems of equations
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_1a_18,
author = {D.
Herceg and N. Kreji\'c and H. Mali\v{c}i\'c},
title = {Ori an
iterative method withdeflation for systems of equations},
journal = {Novi Sad Journal of Mathematics},
pages = {169-175},
year = {1999},
volume = {29},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_18/}
}
D. Herceg; N. Krejić; H. Maličić. Ori an iterative method withdeflation for systems of equations. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_18/